# SDR COMA0670110

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 9,031 hours, 6,831 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLIGHT 5365 - EN ROUTE PBI-CVG PART OF THE GALLEY CEILING PANEL CAME UNSECURE, FLIGHT DIVERTED TO SAV.  SECURED CEILING PANEL IN PLACE WITH SPEED TAPE AND DEFERRED PER GMM.
